MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Catalog Number 735-02
Medical Device Problem Codes Erratic or Intermittent Display (1182); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the water temperature was not reaching target due to air leak at fluid delivery line connector temperature probe showing intermittent connection in an arctic sun device.Tests showed the delivery hose was leaking air into the system through one of the connectors.Additionally, the temperature probe was giving intermittent readings.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.The root cause for the reported event is a failed temperature cable.The device was evaluated upon receipt.During evaluation it was found that the temperature cable had failed and was causing intermittent readings in the temperature probe.Temperature cable was replaced.As5000 system passed all tests, is functioning properly and is ready for use.The batch number is unknown.The latest labeling revision will be reviewed for this investigation.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Initial reporter name: (b)(6) hospital, (b)(6).Corrections: d, f, h.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville GA 80027
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23336384
Report Number1018233-2025-09339
Device Sequence Number9451965
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown